On eigenvalue distribution of constraint-preconditioned symmetric saddle point matrices

Authors

Errata

This article is corrected by:

  1. Errata: A note on eigenvalue distribution of constraint-preconditioned symmetric saddle point matrices Volume 21, Issue 1, 171–174, Article first published online: 31 May 2013

Luca Bergamaschi, Department of Mathematical Methods and Models for Scientific Applications, University of Padova, via Trieste 63, 35121, Padova, Italy.

E-mail: berga@dmsa.unipd.it

SUMMARY

This paper is devoted to the analysis of the eigenvalue distribution of two classes of block preconditioners for the generalized saddle point problem. Most of the bounds developed improve those appeared in previously published works. Numerical results onto a realistic test problem give evidence of the effectiveness of the estimates on the spectrum of preconditioned matrices. Copyright © 2011 John Wiley & Sons, Ltd.

Ancillary